MathSciNet Relay Station
MathSciNet bibliographic data
MR1703305 19K35 (46L85 58J22)
Tu, Jean-Louis La conjecture de Baum-Connes pour les feuilletages moyennables. (French) [The Baum-Connes conjecture for amenable foliations] $K$-Theory 17 (1999), no. 3, 215–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement